# SDR 2001UALA01832

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAS SHARP DENT BETWEEN STRINGER 22 STRINGER 23 AND JUST FWD OF STATION 294.5. MAJOR REPAIR ACCOMPLISHED. DAMAGE AREA CUTOUT AND DOUBLER REPAIR.
